Couldn't find what you looking for?

TRY OUR SEARCH!


Hi! I am 55 years old woman. I have problem with osteoporosis. Doctor prescribed me fosamax. But, my husband doesn’t believe that I should use fosamax. He told me that fosamax can produce jaw bone loss. Is this true?

Loading...


Hi! I think that your husband read something about that. Recently a link has been found between bisphosphonates and a serious bone disease called osteonecrosis of the jaw. This important discovery clearly shows that Fosamax side effects may include osteonecrosis of the jaw. Experts say that prevention and early treatment of individuals using bisphosphonates such as Fosamax is extremely important in preserving the jaw bone. Individuals using Fosamax or other bisphosphonates should attempt to avoid tooth extractions and other major dental work while on the drugs. Talk about doctor about this issue.
Reply

Loading...